# SDR DALA2019102506157

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 60,560 hours, 21,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1330723) DURING INSPECTION FOUND CORROSION ON LH SIDEPLATE-SUPPORT ZEE FROM STATION 400 TO 500I. SIDE PLATE SUPPORT ZEE FROM STA 510B TO 500I WAS REPLACED PER B737-800 SRM 51-40-02 AND CORROSION ON LH SIDEPLATE-SUPPORT ZEE BTW B.S. 400 TO 500B + 10 WAS REMOVED WITH NRC.00539.
